# SDR COMA0870013

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 12,445 hours, 8,975 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Element
- Part number: GG670804023
- Condition: Faulty
- Location: Anti Ice Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5100 - EN ROUTE PIT-CVG RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE, CREW DECLARED EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING INBOARD LEADING EDGE WING SENSING ELEMENT.
